MathSciNet Relay Station
MathSciNet bibliographic data
MR1951235 03C64 (13J30)
Acquistapace, F.; Andradas, C.; Broglia, F. The Positivstellensatz for definable functions on o-minimal structures. Illinois J. Math. 46 (2002), no. 3, 685–693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement